# SDR CALA2024052901604

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 65,448 hours, 28,838 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725240300200
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TOP AFT PLATE AT RIB 11 FWD OF LH SPOILER #2 HAS EXFOLIATION CORROSION.  WING TOP SKIN PANEL 2 COVERED BY THE REPAIR PLATE AND AROUND THE R PART 2A OF THE LATEST REVISION OF ECRA 5721-01495 ON OR BEFORE 447 TOTAL AIRCRAFT FLT HOURS.  REPAIR PLATE & AROUND REPAIR PLATE, AT & ADJACENT TO REAR G WITH ANY FINDINGS. PART 3 - PERMANENT REPAIR: THE REPAIR ACCOM  REPAIR PLATE, AT AND ADJACENT TO THE REAR SPAR AT RIBS 10-12, SPAR.  ACCOMPLISH LFEC INSPECTION PER NTM 57-29- PLISHED IN PART 1 IS A CATEGORY B REPAIR REQUIRING REPETITIVE IN 1-250-801-A01 OF THE AREAS NOTED AS ITEM IN FIG. 40. SPECTION REQUIREMENTS (RIR) STATED IN PART 2. ACCOMPLISHED INTERIM REPAIR IAW ECRA 5721-01495.  LT WING TOP SKIN PANEL 2 COVERED BY THE REPAIR PLATE AND AROUND THE REPAIR PLATE, AT AND ADJACENT TO THE REAR SPAR AT RIBS 10-12 PER PART 2A OF THE LATEST REV OF ECRA 5721-01495.
